Volume 5, Issue 4
Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media

Yunqing Huang, Jichun Li & Yanping Lin

Adv. Appl. Math. Mech., 5 (2013), pp. 494-509.

Published online: 2013-08

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 103 927
Export citation
  • Abstract

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

  • Keywords

Maxwell's equations bi-isotropic media finite element method

  • AMS Subject Headings

65N30 35L15 78M10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{AAMM-5-494, author = {}, title = {Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2013}, volume = {5}, number = {4}, pages = {494--509}, abstract = {

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.13-13S06}, url = {http://global-sci.org/intro/article_detail/aamm/82.html} }
TY - JOUR T1 - Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media JO - Advances in Applied Mathematics and Mechanics VL - 4 SP - 494 EP - 509 PY - 2013 DA - 2013/08 SN - 5 DO - http://dor.org/10.4208/aamm.13-13S06 UR - https://global-sci.org/intro/aamm/82.html KW - Maxwell's equations KW - bi-isotropic media KW - finite element method AB -

In this paper, the time-dependent Maxwell's equations used to modeling wave propagation in dispersive lossy bi-isotropic media are investigated. Existence and uniqueness of the modeling equations are proved. Two fully discrete finite element schemes are proposed, and their practical implementation and stability are discussed.

Yunqing Huang, Jichun Li & Yanping Lin. (2020). Finite Element Analysis of Maxwell's Equations in Dispersive Lossy Bi-Isotropic Media. Advances in Applied Mathematics and Mechanics. 5 (4). 494-509. doi:10.4208/aamm.13-13S06
Copy to clipboard
The citation has been copied to your clipboard